MAUDE Adverse Event Report: Allergan Pleasanton CoolSculpting Elite System; Dermal cooling pack/vacuum/massager

Allergan Pleasanton CoolSculpting Elite System; Dermal cooling pack/vacuum/massager
Catalog Number CS-S3-002-D-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 08/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that a patient received coolsculpting treatment over the abdomen with curve 240 applicators for the coolsculpting elite system, and presented paradoxical hyperplasia 6-8 weeks after treatment.Following treatment was performed on (b)(6) 2026.Later healthcare professional reported "shape around belly button in mid abdomen area, sticking out more than other areas in abdomen" and "can't confirm paradoxical hyperplasia of treated area".
 
Additional Manufacturer Narrative
This is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, paradoxical adipose hyperplasia (ph) is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Ph is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.

Brand Name
CoolSculpting Elite System
Common Device Name
Dermal cooling pack/vacuum/massager
Manufacturer (Section D)
Allergan Pleasanton
4410 rosewood dr
dublin CA 94558
Manufacturer (Section G)
Dublin Refurbish
4410 rosewood dr
dublin CA 94558
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50499686
Report Number3007215625-2026-00441
Device Sequence Number10087612
Product Code OOK
UDI-Device Identifier00816417021619
UDI-Public(01)00816417021619
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCS-S3-002-D-00
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CoolSculpting Elite Control Unit (b)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight140 LB